# SDR TSAA0251133

- Difficulty date: May 10, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6573746
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGE IN SKIN AT STRINGER 16L AT BS 843.  BLENDED OUT DAMAGED AREA TO A SMOOTH SURFACE.  VERIFIED NO CRACKS USING HFEC.  REPAIR COMPLETED IAW SRM.  AIRCRAFT RETURNED TO SERVICE.
